Previous Thread
Next Thread
Print Thread
#200772 04-10-2021 08:16 AM
Joined: Mar 2021
Posts: 3
DonVila Offline OP
Member
OP Offline
Member

Joined: Mar 2021
Posts: 3
I am two weeks into treatment: 1 Cisplatin, 10 radiation sessions. I've been very lucky so far. Good sense of taste, good appetite, sleeping pretty well. Yesterday seemed different in that my mouth seemed a bit sorer, and today I think I can feel sores beginning to form. I'm wondering if some of you have advice about ways to lessen the impact or spread of these.

Thanks in advance.

(4A invasive squamous cell carcinoma)


DW Wheeler
Joined: Sep 2019
Posts: 88
Likes: 12
Supporting Member (50+ posts)
Online
Supporting Member (50+ posts)

Joined: Sep 2019
Posts: 88
Likes: 12
Hello Donvilla,most of problems with radiation side effects start after 10 days to 2 weeks,ask your Dr to give you magic mouthwash that will help you with pain and do warm water rinses with salt and soda you can find the appropriate mixing amount on this site do those like 10 times a day the more the better hope this helps
I started getting bad burns coconut oil helped me.

2 members like this: Laney, DonVila

Link Copied to Clipboard
Top Posters
ChristineB 10,507
davidcpa 8,311
Cheryld 5,260
EzJim 5,260
Brian Hill 4,853
Newest Members
Mobob_2001, Mausumi, SherBear, Terri L R, LisaW
12,969 Registered Users
Forum Statistics
Forums23
Topics18,088
Posts196,463
Members12,969
Most Online458
Jan 16th, 2020
OCF Awards

Great Nonprofit OCF 2021 Charity Navigator OCF Guidestar Charity OCF

Powered by UBB.threads™ PHP Forum Software 7.7.5